# SDR SWIA200717803

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 25,600 hours, 37,048 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD CABIN EMERGENCY LIGHT FAILED.  REPLACED FORWARD EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS GOOD, SN OFF 222.
